# SDR GLBA2003059

- Difficulty date: May 4, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Aircraft: N261GL
- Make and model: Beech 1900D
- Aircraft serial: UE261
- Aircraft time: 14,780 hours, 18,581 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402524
- Part serial: 02217R2929
- Condition: Cracked
- Location: Cockpit
- Part time: 1,293 hours, 1,377 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RT WINDSHIELD CRACKED IN FLIGHT.
